| Model Number |
G146 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient implanted with this cardiac resynchronization therapy defibrillator (crt-d) experienced a false pacemaker mediated tachycardia (pmt).Further, presenting electrogram (egm) showed device operating as programmed.A couple of years later, the device recorded pmt episodes that appear to be atrial driven and don't change with pmt algorithm again, as well as false atrial tachy response (atr) events due to far field r wave over sensing on the atrial electrogram.The crt-d remains in service at this time.No adverse patient effects were reported.Additional information was received mentioning that noise over sensing was observed from a temporary pacing during a procedure and pmt was also observed.No out-of-range measurements observed.The crt-d remains in service.No adverse patient effects were reported.